CODRAL® Day & Night + Dry Cough Cold & Flu 48 Capsules

Regular price $34.99
Sale price $34.99 Regular price
Save 0
GST included.
Delivery Information

*Free shipping is available on orders over $100 or $9.95 for orders below $100.

We want you to be 100% satisfied with your purchase, contact our customer care team if there are any problems with your order.

*T&Cs and exclusions apply.

Product Description
General Details
  • BrandCODRAL®
  • GroupMiddle of Shop
  • Pack TypeEach
  • Barcode9310059062371
  • Issue Multiple1
  • GST to Pharmacy10%
  • GST to Consumer0%
  • Expiry DatedYes
  • Temp ControlCool <25C
Drug Details
  • Active IngredientPARACETAMOL, DEXTROMETHORPHAN, PHENYLEPHRINE, CHLORPHENAMINE
  • Drug ScheduleS2
  • Drug Strength500/10/5/2MG
  • Dosage form-
  • ARTG Code121310
  • Drug Code
  • PBS Code-
  • PseudoephedrineNo
  • CytotoxicNo
  • OpiateNo
Additional Details
  • Instructions

    For Adults and Children 12 years and over:
    2 green (day) capsules every 4-6 hours and 2 red and white (night) capsules at night time as necessary.
    Do not exceed 6 day capsules and 2 night capsules in 24 hours.

  • IngredientsContains: Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorphenamine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose
  • Warning & Precautions

    Do not use:
    - for children under 12 years
    - if you are hypersensitive to any of the ingredients
    - if you have taken paracetamol
    - if you are taking antidepressants
    - if you have taken antihistamines
    - if blister foil is broken.

    Ask your doctor before use:
    - if you have high blood pressure
    - if you are taking antidepressants
    - if you have heart problems
    - if you are pregnant or breastfeeding
    - if you are taking any other medicines to treat cough and cold

    Unless advised by a doctor:
    - do not take this medicine for longer than a few days at a time if you are an adult
    - do not give this medicine to children and adolescents for longer than 48 hours at a time.

    Keep out of reach and sight of children.
    If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
    Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
    Phenylephrine may cause sleeplessness in some people.
    Night capsules may cause drowsiness. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol.
    Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

  • What it isNew Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.
  • What it doesNew Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 36 Day capsules and 12 Night capsules.
    This Codral is ideal for:
    - dry cough
    - blocked/runny noses
    - headaches and fever
    - body aches and pains

    CODRAL has a wide range of cold or flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
  • What else you need to know-
  • Alcohol Content-
  • Alcohol TypeNo
  • Prepaid DownpaymentNo
  • NDSS
Delivery Information

*Free shipping is available on orders over $100 or $9.95 for orders below $100.

We want you to be 100% satisfied with your purchase, contact our customer care team if there are any problems with your order.

*T&Cs and exclusions apply.